MathSciNet Relay Station
MathSciNet bibliographic data
MR2031452 60J45 (31B05 60J25 60J75)
Song, Renming; Vondraček, Zoran Harnack inequality for some classes of Markov processes. Math. Z. 246 (2004), no. 1-2, 177–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement